# SDR LR7A06150

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3889972
- Condition: Worn
- Location: Fs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC3213, FOUND LT MLG AFT TRACK WORN AT FS 588, WL 155 - WL 180.  REPLACED TRACKS IN PAIRS IAW SMP583 CHAP 51-70 AND 51-60, NR 2237.
